# SDR SWAA2012020901282

- Difficulty date: February 6, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 53,423 hours, 43,504 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6545320
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT, INBD SLAT CAN WORN.  REMOVED AND REPLACED SLAT CAN IAW DWG AND SRM.
